# SDR SWAA2025102019405

- Difficulty date: September 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Arm
- Condition: Out Of Balance
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE PROCEDURE OF ELEVATOR LT FOUND BALANCE WEIGHTS  ON BAY 2, ON BAY 3.   ACCOMPLISHED ON MULTI EA M-22-155-03766.
